Publisher: Pleiades Publishing, Ltd.
ISSN PRINT: 0012-2661
ISSN ONLINE: 1608-3083
Differential Equations is a journal devoted to differential equations and the associated integral equations. The journal publishes original articles by authors from all countries and accepts manuscripts in English and Russian. The topics of the journal cover ordinary differential equations, partial differential equations, spectral theory of differential operators, integral and integral–differential equations, difference equations and their applications in control theory, mathematical modeling, shell theory, informatics, and oscillation theory. The journal is published in collaboration with the Department of Mathematics and the Division of Nanotechnologies and Information Technologies of the Russian Academy of Sciences and the Institute of Mathematics of the National Academy of Sciences of Belarus.
BFI List, CLOCKSS, CNKI, CNPIEC, Dimensions, EBSCO Academic Search, EBSCO Advanced Placement Source, EBSCO Discovery Service, EBSCO STM Source, Google Scholar, Japanese Science and Technology Agency (JST), Journal Citation Reports/Science Edition, Mathematical Reviews, Naver, OCLC WorldCat Discovery Service, Portico, ProQuest ABI/INFORM, ProQuest Advanced Technologies & Aerospace Database, ProQuest-ExLibris Primo, ProQuest-ExLibris Summon, SCImago, SCOPUS, Science Citation Index Expanded (SciSearch), TD Net Discovery Service, UGC-CARE List (India), zbMATH
Faculty of Computational Mathematics and Cybernetics, Moscow State University, str. 2, komn. 733b, Moscow, 119992 Russia
Phone/Fax: +7 (495) 932-88-53
Web site: http://nasb.gov.by/eng/publications/difur/index.php
© Pleiades Publishing , 2022